MathSciNet Relay Station
MathSciNet bibliographic data
MR2069195 14F35 (14H45 57R17)
Kulikov, Vik. S.; Oru, D.; Shevchishin, V. Regular homotopy of Hurwitz curves. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no. 3, 91--114; translation in Izv. Math. 68 (2004), no. 3, 521–542
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement